# SDR PNSA2014100901

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 41,930 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Part serial: 2683
- Condition: Failed
- Location: Nr 2
- Part time: 811 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB THE AUTOPILOT DISENGAGED, WE NOTICED A DISCREPANCY IN THE EADI PITCH ATTITUDES FROM 3 - 5 DEGREES OFF.  THE HGD ALSO WOULD FLAG INTERMITTENTLY.  R & R THE NR 2 AHRS.
